# SDR HNAA0700033

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 30,173 hours, 33,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT WHEN SELECTED APU BLEED AND INVERTERS IN.  GROUND RAN APU AND NR 2 ENGINE SMOKE DISSIPATED NO OTHER DEFECTS NOTED.  INSPECTED FLIGHT DECK, NO DEFECT NOTED.
